# SDR FDEA201607082316

- Difficulty date: July 8, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 95,094 hours, 40,103 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: NAC6044
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STA 595 BULKHEAD TEE CAP VERTICLE LEG AT LONGERON 41L HAS 1.25 IN CRACK EXTENDING THROUGHOUT THE LOWER FASTENER HOLE.  INSTALLED NEW T-CAP BETWEEN LONGERON 37L AND 44L IAW EA.
